# SDR AALA201709199018

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 20,903 hours, 7,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190300000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS A SOFT SPOT IN FORWARD ENTRY, JUST FORWARD OF FIRST CLASS AND GALLEY.  REPAIRED THE FLOOR PANEL 222EF IAW EA 273498.  AIRCRAFT WAS GROUNDED.
